Overcoming Prolonged Diarrhea?
Hello, good afternoon. I want to ask, my 20-year-old girlfriend is currently having diarrhea which has been around for more than 7 days. I have given drugs ranging from 3x2tag molagite, papaverin, and I am afraid of the cause of diarrhea because his stomach acid rises so I give lansoprazole and ranitidine. But until now he has not changed, and diarrhea continues. Her complaints are nausea, liquid chapter, abdominal pain. Currently he is taking the drug metronidazoke. He is allergic to analgesic drugs. My question is, how to deal with it again while I am worried that he is dehydrated? Thank you, during the afternoon.
Hello Ismi! Thank you for asking at HealthReplies.com.
If your girlfriend has diarrhea, especially if it is frequent and lasts a long time, you should take your girlfriend to the nearest doctor. Avoid giving drugs carelessly because it can actually make your girlfriend worse. Metronidazole is an antibiotic that should not be given without a doctor's prescription. Indiscriminate consumption of metronidazole can disrupt normal germs in the stomach and can actually cause more serious illness later in life. Lansoprazole is also a drug that can only be prescribed by a doctor. Your new girlfriend can be known to have interference with the stomach or not through a doctor's examination. To prevent dehydration, give adequate drinking. Even better if the drink given is ORS. Take your girlfriend to the doctor immediately. The doctor will examine your girlfriend and provide appropriate therapy. If your girlfriend is already dehydrated and it is difficult to accept drinking, your girlfriend may be advised to stay in the hospital for a while.
That's all information from me. I hope this helps.